View Single Post
Old 06-25-2007, 10:07 PM   #9
DesertBloom DesertBloom is offline
Senior Veteran
(female)
 
DesertBloom's Avatar
 
Join Date: Aug 2006
Location: CA, USA
Posts: 1,484
DesertBloom HB UserDesertBloom HB User
Re: Bisphosphonates: Osteoporosis Drugs cause Damaging Eye Inflammation

Hi All: Sorry you're all having these problems, but I thought I would mention that I took Actonel as well, and ask my opthamalagist about it and he said, On no problem with taking these.

I can't say I have any new eye problems from the Actonel, but I'm on Forteo now instead since the Actonel didn't work. I do have bad dry eye, punctal plugs, and had to have laser surgery for a retinal tear. The dry eye prob "predated" the Actonel start date, but the retinal tear didn't, it never occured to me there might be a connection, and actually I'm not sure there is, but wouldn't be surprised. I also have controlled glaucoma but have had that since the late 80's so that was many years before the Actonel. I'm wondering now about the retinal tear. I hope they list these things on the package insert, because now I'm having dental issues due to the Actonel.

Good Luck to all.